# SDR DLM11991285

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812DE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Component: 4059021901
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OVERHEAD C/B A-3 RT HYD CONTROL C/B POPPED CANNOT CONTROL ALL RIGHT EDP.  REPLACED ENG HYD PUMP CONTROL RT CB AND    RELAYS.  NR 3 DEPRESS SOLENOID NEEDS CANNON PLUG.
